# SDR AALA2018061208008

- Difficulty date: June 8, 2018
- Submitted: June 12, 2018
- Operation: Air carrier
- Aircraft: N942AN
- Make and model: Boeing 737823
- Aircraft serial: 30084
- Aircraft time: 53,433 hours, 22,135 cycles
- System (JASC): 2760 · Drag Control System
- Part: Cable
- Condition: Unsecure
- Location: Spoiler Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE WOULD ONLY MOVE TO OFF BUT NOT UP. RAN QRH PROCEDURE AND RETURNED TO DEPARTURE.   AIRCRAFT WAS GROUNDED.  SECURED LOWER END OF GROUND SPOILER BRAKE VALVE TELEFLEX CABLE IAW AMM 27-62-51. ACCOMPLISHED FUNCTIONAL TEST OF GROUND SPOILER INTERLOCK VALUE IAW AMM 27-61-62. OPERATIONS CHECKED GOOD.  NO FAULTS NOTED WITH GEAR HANDLE.
